# SDR 98ZZZM318

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N44UA
- Make and model: Doug DC-8F-54
- Aircraft serial: 45800
- System (JASC): 3210 · Main Landing Gear
- Part: Bogie Beam
- Part number: 5778946
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TRANSIT CHECK, FOUND FORWARD SWIVEL BOGIE BEAM CRACKED AT LOWER SWIVEL PIN AFT LUG REF S/B32-182.  REMOVED AND REPLACED BOGIE BEAM.
